# SDR HEEA078611

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,363 hours
- System (JASC): 2435 · Starter-Generator
- Part: Dampener
- Condition: Corroded
- Location: Starter Gen
- Part time: 1,761 hours
- Component: Starter Gen
- Component part number: 206062200113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN HAS A PITTED DAMPNER PLATE.
